# SDR SWIA202158802

- Difficulty date: March 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER OUTBOARD HINGE NUT CORRODED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED LH FLT SPOILER OB  HINGE NUT IAW CRJ 200 AMM 27-64-05-400-801. OPS CHECK "GOOD"
